Advertisement

European Journal of Pediatrics

, Volume 152, Issue 5, pp 458–459 | Cite as

Flumazenil reverses diazepam-induced neonatal apnoea and hypotonia

  • A. M. Cone
  • S. Nadel
  • B. Sweeney
Letters to the Editors

Keywords

Public Health Flumazenil Neonatal Apnoea 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Burr W, Sandham P, Judd A (1989) Death after flumazenil. BMJ 298: 1713Google Scholar
  2. 2.
    Richard P, Bardol J, Soyez C, Barbier P, Jonville AP, Ramponi N (1991) The use of flumazenil in a neonate. Clin Toxicol 29:137–140Google Scholar
  3. 3.
    Roald OK, Dahl V (1989) Flunitrazepam intoxication in a child successfully treated with the benzodiazepine antagonist flumazenil. Crit Care Med 17:1355PubMedGoogle Scholar
  4. 4.
    Wood C, Oriot D, Robieux I, Devictor D (1988) Flumazenil, a useful antagonist in paediatrics. Arch Fr Pediatr 45:149–150PubMedGoogle Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • A. M. Cone
    • 1
  • S. Nadel
    • 2
  • B. Sweeney
    • 3
  1. 1.Department of AnaestheticsSouthampton General HospitalSouthamptonUK
  2. 2.Department of PaediatricsSt Mary's HospitalLondonUK
  3. 3.Department of AnnestheticsPoole General HospitalPoole, DorsetUK

Personalised recommendations